MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 368660
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported the bd vacutainer® serum blood collection tubes had foreign matter in tube; biological and non-biological.The following information was provided by the initial reporter: the customer stated "there is a particulate on the tube.".
 
Additional Manufacturer Narrative
H6: investigation summary bd had not received samples, but one (1) photo was returned from the customer facility for evaluation.The photo does show the customer¿s failure mode of ¿fm¿.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported before use the bd vacutainer® serum blood collection tubes had foreign matter in tube; biological and non-biological.The following information was provided by the initial reporter: the customer stated "there is a particulate on the tube.".
 
Additional Manufacturer Narrative
The following information has been received and updated: b.3.Date of event: 2020-08-10.B.5.Event description: it was reported before use the bd vacutainer® serum blood collection tubes had foreign matter in tube; biological and non-biological.The following information was provided by the initial reporter: the customer stated "there is a particulate on the tube.".
 
Event or Problem Description

Brand Name
BD VACUTAINER SERUM BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10715217
Report Number1917413-2020-00976
Device Sequence Number19104144
Product Code JKA
UDI-Device Identifier50382903686600
UDI-Public50382903686600
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number368660
Device Catalogue Number368660
Device Lot Number9344022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
11/10/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/02/2020
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;